# SDR SIMA20201224001

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 40,000 hours, 35,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK NR 3 WILL NOT HOLD CHARGE.  C/A: REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK NR 3, IAW AMM 33-50-04.  EMERGENCY LIGHTS OPERATIONAL CHECK GOOD.
